# SDR N6WA20200211001

- Difficulty date: February 10, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 36,541 hours, 27,677 cycles
- Engine: Ge CF348C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

FA CALLED IMMEDIATELY AIRBORNE SMELLING BURNING SMELL. VERIFIED BURNING SMELL WAS DUE TO PREVIOUS ENGINE WASH. PERFORMED ENGINE RUN IAW CRJ-AMM-72-00-00.
NO BURNING SMELL NOTED.
